Previous |  Up |  Next


Title: On double-ruled hypersurfaces in $\bold R^4$ (English)
Author: Kowalski, Oldřich
Author: Vlášek, Zdeněk
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 38
Issue: 2
Year: 1997
Pages: 407-411
Category: math
Summary: We classify locally the induced Riemannian metrics of all irreducible double-ruled hypersurfaces in $\boldkey R^4$. (English)
Keyword: Riemannian manifold
Keyword: ruled hypersurface
MSC: 53A07
MSC: 53B20
MSC: 53C20
MSC: 53C40
MSC: 53C42
idZBL: Zbl 0891.53005
idMR: MR1455509
Date available: 2009-01-08T18:35:09Z
Last updated: 2012-04-30
Stable URL:
Reference: [1] Barbosa J.L.M., Delgado J.A.: Ruled submanifolds of space forms with mean curvature of nonzero constant length.Amer. J. Math. 106 (1984), 763-780. Zbl 0553.53010, MR 0749256
Reference: [2] Barbosa J.L.M., Jorge L.P.M., Dajczer M.: Minimal ruled submanifolds of spaces of constant curvature.Indiana Univ. Math. J. 33 (1984), 531-547. MR 0749313
Reference: [3] Boeckx E., Kowalski O., Vanhecke L.: Riemannian manifolds of conullity two.World Scientific Publ., Singapore, 1996 (Monograph). Zbl 0904.53006, MR 1462887
Reference: [4] Dajczer M., Gromoll D.: Rigidity of complete Euclidean hypersurfaces.J. Diff. Geom. 31 (1990), 401-416. Zbl 0667.53003, MR 1037409


Files Size Format View
CommentatMathUnivCarolRetro_38-1997-2_23.pdf 174.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo